Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: front
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: back
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: left
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: right
Hover to Zoom
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: front
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: back
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: left
Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid Perspective: right

Children's Benadryl Allergy Plus Congestion Relief Grape Flavored Liquid

4 fl ozUPC: 0030045017005
Purchase Options
Located in Pharmacy OTC 4

Product Details

Children's Benadryl Allergy Plus Congestion Liquid Medicine gives your child effective relief from allergy symptoms as well as nasal congestion and sinus pressure. This kids' allergy liquid contains 12.5 mg of the antihistamine diphenhydramine HCl, and 5 mg of the decongestant phenylephrine HCl, in every 5 mL dose to relieve indoor and outdoor allergy symptoms such as runny nose, sneezing, itchy nose and throat, itchy, watery eyes, nasal congestion, and sinus pressure and congestion. Available in kid-friendly grape flavor, this children's allergy medicine is alcohol- and sugar-free and is intended for children ages 6 to 11. Help alleviate your child's allergy and sinus congestion symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.

  • Children's Benadryl Allergy Plus Congestion Liquid Medicine in grape flavor for allergy relief
  • Kids' allergy medicine temporarily relieves allergy symptoms as well as nasal and sinus congestion
  • With 12.5 mg of the antihistamine diphenhydramine HCl per dose to alleviate allergy symptoms
  • Allergy liquid includes also contains 5 mg of the nasal decongestant phenylephrine HCl per dose
  • Relieves runny nose, sneezing, itchy nose, throat & eyes, nasal congestion and sinus pressure
  • Intended for ages 6 to 11, Benadryl children's allergy liquid is both alcohol-free and sugar-free
  • This allergy medication comes in a kid-friendly grape flavor with a convenient dosing cup
  • Get allergy relief from children's upper respiratory allergies and sinus congestion with this liquid